# SDR USAA2013012800022

- Difficulty date: December 18, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 65C32352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON FUSELAGE FRAME AT BS 500F BETWEEN S20R TO S21R.  REPAIRED FUSELAGE FRAME AT BS 500F BETWEEN S20R TO S21R IAW B737 SRM 53-00-07-2R-13 FIG 202 TABLE 1.
